# SDR BSY2008F00018

- Difficulty date: October 23, 2008
- Submitted: November 28, 2008
- Operation: Air carrier
- Aircraft: N9044V
- Make and model: Beech 58
- Aircraft serial: TH216
- System (JASC): 3700 · Vacuum System
- Part: Pump
- Part number: 442CW12
- Part serial: D3699
- Condition: Failed
- Location: Vacuum System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE DRIVEN VAC PUMP FAILED.  THE SCREW FOR CHECKING WEAR ON VANES WAS MISSING, CAUSING PREMATURE FAILURE.  (K)
